Thank you for opting healthcaremagic.com to post your queries and to give us this opportunity to clarify your doubts.
Well, sounds like you baby has some viral upper respiratory tract
infection with cough which might be causing post- cough vomiting and even soft stools. Well, I would not recommend Promethazine
for your baby. You can just do with some anti-histaminic which has a better safety profile in infants. In any case, if your child is getting better, you might as well stop all the medications, give plenty of fluids, and continue your milk. The viral infection will settle gradually. But in case you observe any of the bad signs like breathing difficulty, poor feeding, bluish discolouration of the hands and legs, high fever
, you should take your baby to your pediatrician
. These are the bad signs we are worried about. If none of these signs appear, it should be okay. Dont worry.
I hope I have been successful in clearing all your doubts. In case of further queries, I will always be available. Take care and stay healthy.